Compactly supported functions generated by a polyharmonic operator

Author: Kolodyazhny, V.

Source: Cybernetics and Systems Analysis, Volume 42, Number 5, September 2006 , pp. 730-742(13)

Publisher: Springer

Buy & download fulltext article:

OR

Price: $47.00 plus tax (Refund Policy)

Abstract:

Atomic functions of two and three variables are proposed that are infinitely differentiable compactly supported solutions of functional-differential equations of a special type. Existence theorems and computational procedures are presented for these functions.

Keywords: Fourier transform; atomic function; functional series; functional-differential equation; polyharmonic operator

Document Type: Research Article

DOI: http://dx.doi.org/10.1007/s10559-006-0112-5

Affiliations: Email: kolodyazhny@univer.kharkov.ua

Publication date: September 1, 2006

Related content

Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page